# SDR CALA2025042804255

- Difficulty date: April 23, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N2332U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62643
- Aircraft time: 35,444 hours, 3,850 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070021002
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT BATTERY DATE CHECK - VISUAL CHECK (ADDED BY EC0300-01598) PROCEDURE - REPLACE ALL EMERGENCY FLASHLIGHT BATTERIES EXCEPT POSITION 4L, 5L, AND 3L BECAUSE MANUFACTURE EXPIRATION DATE LESS THAN SLM LIMITE. REPLACE THESE EMERGENCY FLASHLIGHT BATTERIES. DO BATTERY TEST AND CHK FUNCTION NORMAL.PARTS USED:  78-2525-3-0058, QTY :1 RPL'D BATTERY PACKS & CKD OK.
